Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 375, NWS Norman, OK

June 6, 2012Love County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 6, 2012, 2:39 PM CDT for Love County, Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2012, 2:39 PM CDT (19:39 UTC)
Expired
Jun 6, 2012, 3:45 PM CDT
In force
66 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Love County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 2:50 PM CDTTSTM WND GST 602 E Rubottom, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1946 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WUUS54 KOUN 061939
SVROUN
OKC085-062045-
/O.NEW.KOUN.SV.W.0375.120606T1939Z-120606T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
239 PM CDT WED JUN 6 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOVE COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 345 PM CDT

* AT 237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
  HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
  LOCATED ALONG A LINE EXTENDING FROM GRADY TO 6 MILES NORTHEAST OF 
  ST. JO...MOVING NORTHEAST AT 10 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  THACKERVILLE...LEON...BURNEYVILLE...RUBOTTOM AND COURTNEY. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 0 AND 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3376 9720 3382 9721 3385 9716 3392 9721
      3386 9726 3388 9730 3382 9737 3382 9744
      3391 9747 3390 9755 3398 9756 3407 9730
      3381 9709 3374 9709 3372 9710 3372 9715
TIME...MOT...LOC 1937Z 232DEG 10KT 3399 9757 3374 9743 

$$
2 follow-up statements
359 
WWUS54 KOUN 061958
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
258 PM CDT WED JUN 6 2012

OKC085-062045-
/O.CON.KOUN.SV.W.0375.000000T0000Z-120606T2045Z/
LOVE OK-
258 PM CDT WED JUN 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM 
CDT FOR LOVE COUNTY...

AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF WILSON TO 
GAINESVILLE...MOVING NORTHEAST AT 45 MPH. 

HEAVY RAIN MAY CAUSE MINOR FLOODING OF LOW-LYING AREAS.

LOCATIONS IMPACTED INCLUDE...
THACKERVILLE...LEON...BURNEYVILLE...RUBOTTOM AND COURTNEY. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 0 AND 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3376 9720 3382 9721 3385 9716 3392 9721
      3386 9726 3388 9730 3382 9737 3382 9744
      3391 9747 3390 9755 3398 9756 3407 9730
      3381 9709 3374 9709 3372 9710 3372 9715
TIME...MOT...LOC 1956Z 237DEG 37KT 3407 9735 3372 9717 

$$
437 
WWUS54 KOUN 062012
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
312 PM CDT WED JUN 6 2012

OKC085-062045-
/O.CON.KOUN.SV.W.0375.000000T0000Z-120606T2045Z/
LOVE OK-
312 PM CDT WED JUN 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM 
CDT FOR LOVE COUNTY...

AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 6 MILES SOUTHWEST OF LONE GROVE TO THACKERVILLE...
MOVING NORTHEAST AT 25 MPH. THESE STORMS WERE BEGINNING TO SLOW 
THEIR MOVEMENT AND WEAKEN WHICH WILL INCREASE THE RISK OF FLOODING.

LOCATIONS IMPACTED INCLUDE...
THACKERVILLE...LEON...BURNEYVILLE AND RUBOTTOM. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 0 AND 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3376 9720 3382 9721 3385 9716 3392 9721
      3386 9726 3388 9730 3382 9737 3382 9744
      3399 9750 3407 9730 3381 9709 3372 9710
      3372 9715
TIME...MOT...LOC 2007Z 231DEG 23KT 3409 9732 3374 9714 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:59 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 6, 12:59 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1259 PM CDT WED JUN 6 2012

.AVIATION...
ALL TERMINALS ARE CURRENTLY UNDER VFR CONDITIONS, ALTHOUGH
ISOLATED TSRA COULD REDUCE CEILINGS AND VIS TO MVFR CONDITIONS
THROUGH THE ENTIRE PERIOD. A PERSISTANT UPPER LOW CURRENTLY OVER
OUR FORECAST AREA WILL KEEP TSRA CHANCES HIGH THROUGH THE ENTIRE
PERIOD. HIGH SURFACE PRESSURE ACROSS THE GREAT LAKES REGION WILL
MAINTAIN SOUTHEAST SFC WINDS ACROSS OUR TERMINALS THROUGH THE
PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1115 AM CDT WED JUN 6 2012/

UPDATE...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
ACROSS THE FA THIS AFTERNOON DUE TO UPPER LOW REMAINING IN THE
REGION. THE AREA COVERAGE OF RAIN WILL DIMINISH LATER THIS EVENING
WITH THE LOSS OF HEATING BUT REMAIN POSSIBLE OVERNIGHT. LOCALLY
HEAVY RAIN WILL MOST LIKELY BE THE MAIN CONCERN AS STORMS ARE
RATHER EFFICIENT AT PRODUCING RAIN. HOWEVER... PINPOINTING THE
MOST LIKELY AREAS TO BE AFFECTED IS A LITTLE DIFFICULT SO WILL NOT
ISSUE A FLASH FLOOD WATCH BUT DID PUT A MENTION IN THE GRIDS AND
HAVE A MENTION IN OTHER PRODUCTS. A FEW STRONG STORMS WILL BE
POSSIBLE LATER THIS AFTN/EARLY EVENING WITH SMALL HAIL AND GUSTY
WINDS. CLOUD COVER AND RAIN ARE AFFECTING TEMPERATURES TODAY SO
HAVE LOWERED MAX TEMPS IN SOME AREAS. WILL SEND UPDATES SHORTLY.

MAXWELL

PREV DISCUSSION... /ISSUED 653 AM CDT WED JUN 6 2012/

AVIATION...
TWO RELATIVELY SMALL AREAS OF CONVECTION THIS MORNING
NEAR SPS/LAW AND GAG/WWR.  STORMS NEAR SPS MAY
BRIEFLY LOWER VISIBILITY TO NEAR 2 MILES WITH MAINLY
MVFR CEILINGS.  OTHER AREA OF PRECIP IS LIFTING NORTH
AWAY FROM GAG/WWR TERMINALS.  EXPECT TO SEE AN INCREASE
IN CONVECTION BY LATE MORNING/EARLY AFTERNOON WITH
MOST TERMINALS HAVING A DECENT CHANCE OF TSRA WITH
MAINLY MFVR CONDITIONS.  CONVECTION MAY DECREASE BY
LATE AFTERNOON/EARLY EVENING. BETTER CHANCES FOR STORMS
LATE THIS EVENING OVERNIGHT SHOULD BE ACROSS WESTERN
OKLAHOMA NORTH TEXAS.

PREV DISCUSSION... /ISSUED 420 AM CDT WED JUN 6 2012/

DISCUSSION...
FORECAST WILL FOCUS ON MOVEMENT OF LOW OVER TEXAS PANHANDLE.
EC/GFS TRACK LOW EAST/SOUTHEAST INTO SOUTHEAST OKLAHOMA
OVER THE NEXT 48-60 HRS WITH HEIGHT RISES IN ITS WAKE.
ALTHOUGH OVERALL FLOW WILL REMAIN RATHER WEAK...DECENT
AXIS OF FAIRLY HIGH PW'S...EXTENDS FROM NORTHWEST OKLAHOMA
INTO NORTHEAST TEXAS AND POINTS SOUTHEAST. SO MODEST
FORCING AND HEATING THE NEXT FEW DAYS SHOULD RESULT
IN SCATTERED TO NUMEROUS SHOWERS AND STORMS. FOR
NOW...WILL GO WITH LIKELY POPS OVER SOUTHERN HALF
TO 2/3RDS OF FA OVER THE NEXT 12-36 HRS. LOW LEVEL
FLOW SHOULD BE STRONGER GOING INTO TONIGHT EARLY
THURSDAY WHICH SHOULD HELP OVERALL COVERAGE OF STORMS
AND PRECIP RATES.

AFTER THURSDAY NIGHT AND FRIDAY...WILL GRADUALLY DECREASE
POPS ACROSS THE AREA WITH DRY CONDITIONS GOING INTO
THE WEEKEND. STILL APPEARS THAT A FRONT MAY BRING ADDITIONAL
CHANCES FOR RAIN BY EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  79  67  88  64 /  70  60  50  40
HOBART OK         81  67  83  65 /  60  60  50  40
WICHITA FALLS TX  80  70  83  68 /  60  60  60  60
GAGE OK           81  63  83  61 /  60  30  30  20
PONCA CITY OK     86  63  88  63 /  30  10  20  10
DURANT OK         84  67  88  66 /  70  50  60  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/25/67
Hazardous weather outlook, Jun 6, 11:45 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT WED JUN 6 2012

OKZ004>048-050>052-TXZ083>090-071000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT PARTS OF
WESTERN NORTH TEXAS AND MUCH OF OKLAHOMA THROUGH TONIGHT. WIDESPREAD
SEVERE THUNDERSTORMS ARE NOT EXPECTED THIS AFTERNOON AND TONIGHT.
HOWEVER... A FEW STRONG STORMS ARE POSSIBLE MAINLY SOUTHWEST OF A
CHEROKEE TO HOLDENVILLE OKLAHOMA LINE BETWEEN 3 PM AND MIDNIGHT CDT.

DISCUSSION...
AN UPPER LEVEL LOW WILL CONTINUE TO AFFECT THE REGION THROUGH
TONIGHT. THIS LOW PRESSURE AND ABUNDANT MOISTURE WILL LEAD TO
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS. THE WEAK INSTABILITY AND WIND
SHEAR WILL PREVENT WIDESPREAD SEVERE THUNDERSTORMS. HOWEVER... SOME
STORMS COULD BECOME STRONG PRODUCING SMALL HAIL AND WIND GUSTS TO 55
MPH. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN WILL
ALSO BE A CONCERN WITH ANY STORMS.

THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL LIKELY DIMINISH LATER
THIS EVENING WITH THE LOSS OF HEATING. HOWEVER... SHOWERS AND
THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUN 7.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...15 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL OF ONE TO THREE INCHES COULD CAUSE MINOR
FLOODING THIS AFTERNOON AND TONIGHT ACROSS OKLAHOMA AND WESTERN
NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
A WEAK UPPER LEVEL LOW WILL CONTINUE TO AFFECT PORTIONS OF
THE AREA THROUGH AT LEAST THURSDAY NIGHT WITH A CHANCE OF
THUNDERSTORMS. BY THIS WEEKEND...AN UPPER LEVEL RIDGE WILL DEVELOP
OVER THE CENTRAL AND SOUTHERN PLAINS REDUCING THE CHANCE OF
THUNDERSTORMS. HOWEVER... THUNDERSTORM CHANCES WILL RETURN EARLY
NEXT WEEK AS A COLD FRONT MOVES INTO THE REGION.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY CAUSE MINOR FLOODING AGAIN ON THURSDAY
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
CDT THURSDAY.

MAXWELL

In the hours before

Special weather statement, Jun 6, 1:43 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
143 PM CDT WED JUN 6 2012

OKZ045-061915-
JEFFERSON OK-
143 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 215 PM
CDT...

AT 141 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TERRAL...
MOVING NORTH AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
TERRAL AND OSCAR.

LAT...LON 3391 9788 3388 9797 3427 9793 3425 9762
      3396 9770 3394 9775 3391 9776 3392 9778
      3390 9778 3389 9782 3386 9784
TIME...MOT...LOC 1841Z 186DEG 21KT 3394 9788
Special weather statement, Jun 6, 1:46 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
146 PM CDT WED JUN 6 2012

OKZ009-014>016-061915-
ROGER MILLS OK-CUSTER OK-DEWEY OK-ELLIS OK-
146 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGER MILLS...
NORTHWESTERN CUSTER...DEWEY AND ELLIS COUNTIES UNTIL 215 PM CDT...

AT 144 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM ROLL TO 7 MILES WEST OF PUTNAM...MOVING NORTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ARNETT...LEEDEY...CAMARGO...ANGORA...MOOREWOOD AND HARMON.

LAT...LON 3620 9983 3604 9899 3570 9900 3573 9966
TIME...MOT...LOC 1844Z 164DEG 9KT 3580 9963 3583 9910
Special weather statement, Jun 6, 2:18 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
218 PM CDT WED JUN 6 2012

OKZ041-046-050-062000-
LOVE OK-MURRAY OK-CARTER OK-
218 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOVE...MURRAY AND CARTER
COUNTIES UNTIL 300 PM CDT...

AT 214 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM CORNISH TO 9 MILES NORTHWEST OF JUSTIN...MOVING NORTHEAST AT
15 MPH. CONDITIONS ARE FAVORABLE FOR THESE STORMS TO BUILD INTO
CARTER AND LOVE COUNTIES BY 3 PM.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ARDMORE...LONE GROVE...HEALDTON...DAVIS...WILSON...MARIETTA...
SPRINGER...THACKERVILLE...DOUGHERTY...RATLIFF CITY...LEON...
BURNEYVILLE...OVERBROOK...RUBOTTOM...LAKE MURRAY...TURNER FALLS...
GRAHAM...MILO...POOLEVILLE AND COURTNEY.

LAT...LON 3376 9720 3382 9721 3385 9716 3392 9721
      3386 9726 3388 9730 3382 9737 3383 9746
      3391 9747 3391 9754 3445 9756 3452 9706
      3385 9701 3385 9709 3382 9705 3380 9710
      3374 9709 3372 9715
TIME...MOT...LOC 1914Z 221DEG 14KT 3412 9763 3317 9743

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:49 PM CDTSpecial Weather StatementOUNBryan26 min
Jun 5, 7:58 PM CDTSevere Thunderstorm WarningOUNBryan27 min
Jun 6, 1:21 AM CDTSpecial Weather StatementOUNMurray39 min
Jun 6, 7:23 AM CDTSpecial Weather StatementOUNCotton37 min
Jun 6, 1:43 PM CDTSpecial Weather StatementOUNJefferson32 min
Jun 6, 1:46 PM CDTSpecial Weather StatementOUNDewey29 min
Jun 6, 2:18 PM CDTSpecial Weather StatementOUNCarter, Love, Murray42 min
Jun 6, 3:20 PM CDTFlash Flood WarningOUNCarter, Love3 hr
Jun 6, 3:28 PM CDTAreal Flood AdvisoryOUNJefferson, Stephens3 hr
Jun 6, 3:33 PM CDTSpecial Weather StatementOUNCuster, Washita27 min
Jun 6, 3:40 PM CDTSpecial Weather StatementOUNCarter, Garvin, Love, Murray50 min
Jun 6, 4:15 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Custer, Washita2 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.